# SDR SWAA2019102538217

- Difficulty date: October 15, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 60,078 hours, 26,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A94806
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO STRINGER GUSSET SUPPORT CRACKED AT BS. 500D, STR. 19L.     / R&R SUPPORT IAW SRM AND DWG.
